English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Induced Disjoint Paths in Circular-Arc Graphs in Linear Time

MPS-Authors
/persons/resource/persons98374

van Leeuwen,  Erik Jan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Golovach, P. A., Paulusma, D., & van Leeuwen, E. J. (2016). Induced Disjoint Paths in Circular-Arc Graphs in Linear Time. Theoretical Computer Science, 640, 70-83. doi:10.1016/j.tcs.2016.06.003.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-459D-2
Abstract
There is no abstract available